Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 18, Issue 2, April–June 2018  pp. 305–319.

Invariants of Fano Varieties in Families

Authors:  Frank Gounelas (1) and Ariyan Javanpeykar (2)
Author institution:(1) Humboldt Universität Berlin, Berlin, Germany
(2) Institut für Mathematik, Johannes Gutenberg-Universität Mainz, Staudingerweg 9, 55099 Mainz, Germany


We show that the Picard number is constant in families of Fano varieties (in arbitrary characteristic) and we moreover investigate the constancy of the index.

2010 Math. Subj. Class. 14J45, (14K30, 14D23).

Keywords: Fano varieties, Picard number, index, crystalline cohomology, rational connectedness

Contents   Full-Text PDF